MAUDE Adverse Event Report: MEDTRONIC VASCULAR MICRA; INTRODUCER, CATHETER

MEDTRONIC VASCULAR MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that intra operatively during the placement of the leadless implantable pulse generator (ipg), air aspirated through the introducer valve.Attempted dilator re-insert to seat valve leaflets was unsuccessful.The introducer sheath was attempted not used and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the introducer was returned and analyzed.The distal seal of the delivery system introducer was damaged.Blood was observed on the d elivery system introducer distal seal.Visual analysis of the introducer indicated damage during use.The analyst noted the introducer was returned with the dilator separated from the sheath of the introducer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC VASCULAR
3576 unocal pl
santa rosa, CA
Manufacturer (Section G)
MEDTRONIC VASCULAR
3576 unocal pl
santa rosa, CA
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23972591
Report Number2953200-2026-00002
Device Sequence Number15713623
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)270918(10)P2F25J0072
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberP2F25J0072
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale